Article citationsMore>>

A. Harel and P. H. Zipkin, “Strong Convexity Results for Queueing Systems,” Operations Research, Vol. 35, No. 3, 1987, pp. 405-418. doi:10.1287/opre.35.3.405

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.